MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE

BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE
Catalog Number 320141
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd micro-fine ultra¿ pen needle had leakage between the needle and the plastic hub.There was no report of exposure, serious injury, or medical intervention.
 
Event or Problem Description
It was reported that a bd micro-fine ultra pen needle had leakage between the needle and the plastic hub.There was no report of exposure, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
Forty four sealed and intact 32g x 4mm pen needle samples were returned from lot.No.8010972, cat.320141.Clog testing was carried out on 30 of the returned samples and no issues were observed.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.No issues were observed with the returned samples therefore no root cause can be identified.Based on an evaluation of severity and occurrence it was determined that no corrective action is required at this time.

Brand Name
BD MICRO-FINE ULTRA¿ PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key7918996
Report Number9616656-2018-00212
Device Sequence Number11275810
Product Code FMI
UDI-Device Identifier30382903814672
UDI-Public30382903814672
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K131358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Catalogue Number320141
Device Lot Number8010972
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;